Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11
  1. #1
    Logan13's Avatar
    Logan13 is offline Banned
    Join Date
    Feb 2005
    Location
    USA
    Posts
    6,864

    feeling lethargic, any ideas?

    Feeling lethargic:
    Test prop 100mg ED for 15 days so far with no problems, been taking Nolva @ 20mg ED as well. Started Liquidex (ARR) 6 days ago. I have been feeling lethargic and a little soft for the past 2 days, are there any side effects with liquidex or is it something else. Again, nothing has changed except for addition of liquidex.

  2. #2
    promiscio is offline Member
    Join Date
    Dec 2003
    Posts
    544
    Quote Originally Posted by Logan13
    Feeling lethargic:
    Test prop 100mg ED for 15 days so far with no problems, been taking Nolva @ 20mg ED as well. Started Liquidex (ARR) 6 days ago. I have been feeling lethargic and a little soft for the past 2 days, are there any side effects with liquidex or is it something else. Again, nothing has changed except for addition of liquidex.

    I have the same problem... I am not taking Nolva, but I am taking Anastrozole and I feel lethargic. I am taking 125mg Prop EOD.

  3. #3
    Incharge is offline Junior Member
    Join Date
    Dec 2004
    Posts
    79
    20mgs of nolvadex every day, pending on how your nipples are feeling you could probably drop it to 20mgs eod. i dont know whats making you feel lethargic? maybe your body isnt used to the extra water retension from the prop??? i usually use 100mgs eod and i never have any problems with it, until i reach my 2nd/3rd week then i notice when i start to add the extra pounds i begin to feel slower and lazy. sometimes even have a hard time bending over to tie my shoes.

  4. #4
    Booz's Avatar
    Booz is offline AR-Elite Hall of Famer
    Join Date
    Dec 2004
    Location
    E London,no SOURCES given
    Posts
    14,226
    r u gettin enuff sleep n nutrition?

  5. #5
    Thegr8One's Avatar
    Thegr8One is offline Senior Member
    Join Date
    Jan 2005
    Location
    Jessica Albas' ASS
    Posts
    1,778
    if i start to feel lethargic i eat more and get an extra hour of sleep
    you have to feed your body to make it grow or it will eat itself

  6. #6
    Logan13's Avatar
    Logan13 is offline Banned
    Join Date
    Feb 2005
    Location
    USA
    Posts
    6,864

    yes

    Quote Originally Posted by Thegr8One
    you have to feed your body to make it grow or it will eat itself
    That is an intense statement. Seriously, everything has remained the same, except for the addition of liquidex. Sleep, food, exercise, etc... Do you guys think that Nolva 20mg EOD would be fine(i only have 20mg caps). Also, any known sides for liquidex. I find it interesting that a few guys responded with similar sides....Anyone have a clue about this.

  7. #7
    promiscio is offline Member
    Join Date
    Dec 2003
    Posts
    544
    anyone else?

  8. #8
    AandF6969's Avatar
    AandF6969 is offline Made Up Of Wires
    Join Date
    Jun 2003
    Location
    Illinois
    Posts
    5,387
    Caffeine and sleep for an hour or two during the day.. prop is probably just starting to kick in and your body uses extra energy making muscle.

  9. #9
    ns4433 is offline Registered User
    Join Date
    Mar 2005
    Posts
    129
    Quote Originally Posted by Thegr8One
    if i start to feel lethargic i eat more and get an extra hour of sleep
    you have to feed your body to make it grow or it will eat itself


    great line...so true you gotta feed the body man

  10. #10
    Logan13's Avatar
    Logan13 is offline Banned
    Join Date
    Feb 2005
    Location
    USA
    Posts
    6,864

    you are correct.

    Quote Originally Posted by AandF6969
    Caffeine and sleep for an hour or two during the day.. prop is probably just starting to kick in and your body uses extra energy making muscle.
    I think that you are correct. I have noticed that my metabolism is up, I feel like its working OT. The prop probably did just kick in during past 2 days, and it is doing its job. I will have to do mine now, I will up the protein intake and try to get more rest. Thanks for walking me through this guys; helping me to think about this as a good thing. The body is talking, listen to it.
    peace
    -Logan13

  11. #11
    thepharaoh is offline New Member
    Join Date
    Aug 2004
    Posts
    7
    im feeling the same way bro....L-dex .5mgs ED for a week now.....last couple of days been lethargic, curbed appeitite, sleeping during every car ride and dinner out with my GF. running prop also 150mg EOD EQ 500mg/week...i believe itz the L-dex

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •